Advertisement

Acta Mathematica Hungarica

, Volume 62, Issue 3–4, pp 231–251 | Cite as

On the matrix valued exponentially convex, totally positive functions and sequences

  • B. Gyires
Article

Keywords

Positive Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. J. Akhiezer,The Classical Moment Problem, Hafner Publ. Co. (New York, 1965).Google Scholar
  2. [2]
    F. R. Gantmacher and N. G. Krein, Sur les matrices oscillatoires,Comptes Rendus de l'Acad. des Sciences, Paris,201 (1935), 577–579.Google Scholar
  3. [3]
    F. R. Gantmacher and N. G. Krein, Sur les matrices oscillatoires et complètement non négatives,Compositio Mathematica,4 (1937), 445–446.Google Scholar
  4. [4]
    F. R. Gantmacher and N. G. Krein,Oszillationsmatrizen, Oszillationskerne und kleine Schwingungen mechanischer Systeme, Akademie Verlag (Berlin, 1960).Google Scholar
  5. [5]
    F. R. Gantmacher and N. G. Krein, Über eine spezielle Klasse von Determinanten, die mit Kellogschen Integralkernen zusammenhangen,Mat. Sbornik,42 (1935), 501–508.Google Scholar
  6. [6]
    S. Karlin,Total Positivity, Vol. 1. Stanford Univ. Press (1968).Google Scholar
  7. [7]
    G. Landsberg, Theorie der Elementarteiler linearer Integralgleichungen,Mat. Ann.,69 (1910), 231.Google Scholar
  8. [8]
    G. Pólya and G. Szegő,Aufgaben und Lehrsätze aus der Analysis. I–II (Berlin, 1925).Google Scholar
  9. [9]
    G. Rados, Über die Verallgemeinerung eines Kroneckerschen Determinantensatzes,Journal für d. reine u. angewandte Mathematik,162 (1930), 198–203.Google Scholar
  10. [10]
    J. Schur, Bemerkung zur Theorie der beschränkten Bilinear-Formen mit unendlich vielen Veränderlichen,Journal für d. reine u. angewandte Mathematik,140 (1911), 1–28.Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • B. Gyires
    • 1
  1. 1.Institute of MathematikKossuth Lajos UniversityDebrecenHungary

Personalised recommendations